Maximum Balaban Index and sum-Balaban index of bicyclic graphs

Wei Fang, Yubin Gao, Yanling Shao, Wei Gao, Guangming Jing, Zhongshan Li

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

In [Z. Chen, M. Dehmer, Y. Shi, H. Yang, Sharp upper bounds for the Balaban index of bicyclic graphs, MATCH Communications in Mathematical and in Computer Chemistry, 75 (2016) 105-128.], the authors gave sharp upper bounds on Balaban index and sum-Balaban index for bicyclic graphs. We find that there are some aws in this paper, and that there exists bicyclic graphs which having greater Balaban index and sum-Balaban index than what are claimed by Chen at al. In this paper, we amend the upper bounds of Balaban index and sum-Balaban index for bicyclic graphs, and characterize the bicyclic graphs which attain the new bounds.

Original languageEnglish (US)
Pages (from-to)129-156
Number of pages28
JournalMatch
Volume75
Issue number1
StatePublished - Jan 1 2016
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Chemistry(all)
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this

Fang, W., Gao, Y., Shao, Y., Gao, W., Jing, G., & Li, Z. (2016). Maximum Balaban Index and sum-Balaban index of bicyclic graphs. Match, 75(1), 129-156.